Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Using flucort for dark patch on forehead. Suggest alternate medicine

User rating for this question
Good
Answered by

Dermatologist
Practicing since : 1996
Answered : 988 Questions
Question
Hi Doctor,
I have a dark patch on my forehead. Just started applygin the oinment 'Flucort' plain. Does it help in removing the dark patch off? Pls suggest other remedies also
Posted Sun, 18 Nov 2012 in Skin Hair and Nails
 
 
Answered by Dr. Bharat Chawda 1 hour later
Hi! XXXXXXX,

Thank you for posting the query,

Before I come to a conclusion ,I would like to know the exact location of these patches on the forehead and the reason why you have developed these patches.Treatment also depends upon what complexion you have or type of skin you have.

Flucort cream is a steroid cream which can work a bit of the dark patches ,but should never be used for long on face.It can have lot of side effects if used for long on face.

If you have used it for a week or so ,then you can apply hydroquinone cream over the spot at night time .Other cream which can be used are glycolic acid cream (available at variable concentrations ) ,kojic acid creams or azeliac acid creams .

You can also go for procedures like chemical peels (various types) at 2 week interval from a qualified dermatologist.

There are lasers also available which can help reduce pigmentation ,but you have to be cautious selecting a good dermatologist and a good laser clinic for that.
Q switched Nd:yag laser is supposed to be the best for the same.

The most important point is to use a good broad band sunscreen daily at least thrice in the day.This would help protect you from the harmful effects of the sun rays.
Since most of these are prescription based creams ,I would suggest you to consult a competent dermatologist for proper prescription and advice as to how to use these creams .

Hope I've answered your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.

Above answer was peer-reviewed by
 
Follow-up: Using flucort for dark patch on forehead. Suggest alternate medicine 9 minutes later
Thamks for your explanation doctor. The exact location is the temple. My complexion is wheatish. I dont know the exact reason. I had severe pimples a year back. I think that could be a reason too
 
 
Answered by Dr. Bharat Chawda 39 minutes later
Hi!XXXXXXX,

Thank you for the reply,
I can understand your problem .You can follow the advise as mentioned in my previous message .

Should you have additional concern regarding the same ,I would be happy to address it.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor